# SDR DALA2017011700456

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,799 hours, 16,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CABIN FLOOR STRUCTURE BEAM STABILIZER IS CRACKED AT STA 1660 APPROX RBL 29. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO CABIN FLOOR STRUCTURE BEAM STABILIZATION STRAP AT STA 1660 RBL 29 IAW ER/A 384483-14MA REV D.
